# SDR DALA2020012420572

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,941 hours, 39,006 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 673, L/P 1455949) THE #2 ENG PYLON #4 DRAG FITTING OPEN HOLE HAS (2) INDICATIONS OF CRACK LIKE DEFECTS (1) IN THE UPPER SKIN PORTION OF THE HOLE CLOCKED AT THE 12 OCLOCK POSITION LOOKING AFT AND (1) INDICATION IN THE BOTTOM(FITTING) ALSO AT THE 12 OCLOCK POSITION LOOKING AFT. CORRECTIVE ACTION: REPAIRED #2 ENGINE PYLON #4 DRAG FITTING HOLE PER ER/A 584534-14AD REV ORIGINAL.
